# SDR CALA2021072301167

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 45,912 hours, 16,479 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A/C MOVEMENT INTO THE HGR NOTED THAT THE NLG TOW BAR ATTACH POINT HAS LOADS OF SLACK. REPLACED TOW FITTING ITEM 410 REF CMM 32-21-38 WITH SERVICABLE FROM STOCK, NO SLACK IN NEW FITTING, READY FOR SERVICE.
